MAUDE Adverse Event Report: COVIDIEN LLC LIGASURE; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES

COVIDIEN LLC LIGASURE; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Model Number LF1212A
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2022
Type of Reportable Event Malfunction
Event or Problem Description
Covidien ligasure curved small jaw open sealer/divider ref #lf1212a lot #s1jh726x.Ligasure not working.Attempted two different machines.New ligasure dispensed to field and works properly.

Brand Name
LIGASURE
Common Device Name
ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Manufacturer (Section D)
COVIDIEN LLC
15 hampshire street
mansfield MA 02048
MDR Report Key14842631
Report Number14842631
Device Sequence Number2367658
Product Code GEI
UDI-Device Identifier10884521186033
UDI-Public(01)10884521186033
Combination Product (Y/N)N
Initial Reporter StateTX
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/14/2022
Report Date (Section F) 06/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberLF1212A
Device Lot NumberS1JH726X
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/28/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/28/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient Weight73 KG
Patient RaceBlack Or African American
Date Report Sent to FDA06/14/2022